MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event was reported via a medwatch report # (b)(4) (attached).The report stated "single lumen picc [peripherally inserted central catheter] was infusing ampicillin.Tech called rn to bedside for blood coming out of picc.Nurse paused fluids and checked line.Trifuse extension appeared to have a leak.Blood had back up and was leaking out of trifuse extension.Manufacturer response for extension set, 9.5¿ 1.4 smallbore trifuse set, 3 microclave clear, nanoclave, 3 check valves (per site reporter).Yes, they were made aware on [date redacted].Currently awaiting manufacturer response." additional event information obtained from ufmw: the report was completed by (b)(6) a risk manager of (b)(6) hospital.The date of this report was on jul-2025.This is a product problem with the event date jun-2025.The outcome attributed to adverse event other serious or important medical events.The age of the patient is 13 days old.The suspected device is a 9.5" (24 cm) smallbore trifuse ext set w/3 microclave® clear, nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock with list number a1141 and unknown lot number with procode fmg, common device name.This is not single-use device that was reprocessed and reused on a patient.This device was not serviced by a third-party service.Sample was available for evaluation.This is an initial type of report.The location where event occurred was in hospital¿s patient room.The report was sent to the manufacturer.The type of reportable event is malfunction.There was patient involvement and unknown adverse event.Cliporgo (b)(6) 2026.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22947938
Report Number9617594-2025-01784
Device Sequence Number9257166
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public00887709069343
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPICILLIN
Patient Age13 DA
Patient SexUnknown